Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron weight survey alchemy

Posted by papillon2 on April 6, 2012, at 7:58:26

In reply to Re: Remeron weight survey, posted by alchemy on April 3, 2012, at 17:18:30

> I will still try [Remeron], but how soon do the cravings and weight gain start?

I can't recall, sorry.

> Do u usually gain weight regardless of whether u give into the cravings?

I don't know what is usual, only what happened to me. I gained weight, steadily, despite not giving into cravings.

> My doc said that people actually have more energy at a higher dose. But is that the same case for appetite? Or does it even get worse?

For me the constant feeling of starvation was somewhat dose-dependent. Higher dose, greater hunger.

And yes, I also had greater energy at higher doses (60mg) and a renewed interest in activities I previously found enjoyable! The latter is pretty significant, as it hasn't been replicated with any other medication.

I have written a few posts regarding Remeron (and Zyprexa) and hunger/weight gain side effects within the context of an eating disorder history. You may find these posts helpful. You can find them using the google search function.

I wish you the best of luck with Remeron. Give it your best shot, but know when to pull out if you have to.


Ring the bells that still can ring
forget your perfect offering
there is a crack in everything
that's how the light gets in
~ Leonard Cohen

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:papillon2 thread:1013868
URL: http://www.dr-bob.org/babble/20120328/msgs/1015063.html